# SDR AALA201606219003

- Difficulty date: June 20, 2016
- Submitted: June 22, 2016
- Operation: Air carrier
- Aircraft: N573UW
- Make and model: Airbus A321-231
- Aircraft serial: 5939
- Aircraft time: 8,434 hours, 3,329 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: REJECTED TAKEOFF AT 45 KNOTS DUE TO ASYMMETRICAL POWER ACCELERATION AND NOSE WHEEL SKID.  RESULTING IN ODOR OF BURNED RUBBER.  RETURNED TO GATE FOR TIRE INSPECTION.  MAINTENANCE FOUND NO ECAM MESSAGE, INSPECTED ALL TIRES AND GEARS WITH NO DISCREPANCIES NOTED IAW AMM 32-40-00.  ACFT OK FOR SERVICE.
